# SDR WX0A2025021232311

- Difficulty date: February 10, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N323NV
- Make and model: Airbus A319-111
- Aircraft serial: 2538
- Aircraft time: 51,005 hours, 34,089 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) O2 MASK FELL OUT ROW 15DEF  / REMOVED/REP'D O2 CONTAINER @ 15 DEF IAW AMM 35-21-41-400-001A, OPS CK GOOD.  THIS CLEARS MEL 35-21-01A, MDDR 207177. M-ACTIONS REVERSED PLACARDS REMOVED.
